# SDR DXTA2024042211566

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0201
- Aircraft time: 4,817 hours, 3,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 0078S2
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LIGHT OVER SEAT 3 & RIGHT OVERWING LIGHT WOULD NOT ILLUMINATE DURING THE EMERGENCY LIGHTS TEST.   PERFORMED EMERGENCY LIGHTING OPS CHECK IAW AMM 33-50-00, VERIFIED DISCREPANCY DOCS STILL EXIST RECEIVED NEW PART. CONFORMED WITH MCC THAT NR 2 BATTERY PACK REQUIRES REPLACEMENT. R &R NR 2 BATTERY PACK IAW AMM 33-. ALLOWED BATTERY TO CHARGE ONE HOUR TO PERFORM TC-FLT-33-1001.  PERFORMED TC-FLT-33-1001, & PERFORMED EMERGENCY LIGHTING OPS CHECK IAW  AMM 33-S0-00, TEST PASSED, NO DEFECTS NOTED, NO FAULTS.
